Construction of chaotic dynamical system

    Inese Bula Affiliation
    ; Irita Rumbeniece Affiliation


The first‐order difference equation xn+ 1 = f(xn ), n = 0,1,…, where f: R → R, is referred as an one‐dimensional discrete dynamical system. If function f is a chaotic mapping, then we talk about chaotic dynamical system. Models with chaotic mappings are not predictable in long‐term. In this paper we consider family of chaotic mappings in symbol space S 2. We use the idea of topological semi‐conjugacy and so we can construct a family of mappings in the unit segment such that it is chaotic.

First published online: 09 Jun 2011

Keyword : chaotic mapping, infinite symbol space, increasing mapping, topological semi‐conjugacy, binary expansion

How to Cite
Bula, I., & Rumbeniece, I. (2010). Construction of chaotic dynamical system. Mathematical Modelling and Analysis, 15(1), 1-8.
Published in Issue
Feb 15, 2010
Abstract Views
PDF Downloads
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.